# SDR SWIA201436595

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 27,153 hours, 22,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGNS NEAR MAIN CABIN DOOR MISSING COVER.  FLT 2587 REPLACED LOWER EXIT SIGN ASSEMBLY AT MAIN CABIN DOOR.
